Alert archive / Alabama / Tornado Warnings in 2022

Tornado Warning 35, NWS Birmingham, AL

March 30, 2022Bibb County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 30, 2022, 9:51 PM CDT for Bibb County, Tuscaloosa County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2022, 9:51 PM CDT (02:51 UTC)
Expired
Mar 30, 2022, 10:16 PM CDT
In force
25 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bibb County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 33 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 5:29 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1794 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
449 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WFUS54 KBMX 310251
TORBMX
ALC007-125-310330-
/O.NEW.KBMX.TO.W.0035.220331T0251Z-220331T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
951 PM CDT Wed Mar 30 2022

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southeastern Tuscaloosa County in west central Alabama...
  Central Bibb County in central Alabama...

* Until 1030 PM CDT.
    
* At 951 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Eoline, or near Brent, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Brent, Centreville, Lake View, Vance, Woodstock, West Blocton,
  Tannehill Ironworks State Park, Abernant, Eoline, North Bibb,
  Bucksville, Marvel, Green Pond, Caffee Junction, Hebron and Harmon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3333 8720 3333 8718 3332 8718 3332 8716
      3331 8716 3331 8713 3329 8712 3329 8709
      3328 8709 3328 8707 3325 8706 3325 8703
      3317 8703 3316 8698 3314 8697 3294 8719
      3299 8733
TIME...MOT...LOC 0251Z 214DEG 44KT 3301 8722 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
2 follow-up statements
528 
WWUS54 KBMX 310300
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1000 PM CDT Wed Mar 30 2022

ALC007-125-310330-
/O.CON.KBMX.TO.W.0035.000000T0000Z-220331T0330Z/
Tuscaloosa AL-Bibb AL-
1000 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN TUSCALOOSA AND NORTH CENTRAL BIBB COUNTIES...
    
At 1000 PM CDT, a severe thunderstorm capable of producing a tornado
was located over West Blocton, or 10 miles north of Centreville,
moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake View, Vance, Woodstock, West Blocton, Tannehill Ironworks State
Park, Abernant, North Bibb, Green Pond, Caffee Junction, Hebron and
Bucksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3304 8714 3308 8726 3333 8720 3333 8718
      3332 8718 3332 8716 3331 8716 3331 8713
      3329 8712 3329 8709 3328 8709 3328 8707
      3325 8706 3325 8703 3317 8703 3317 8702
TIME...MOT...LOC 0300Z 209DEG 45KT 3312 8716 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
332 
WWUS54 KBMX 310316
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1016 PM CDT Wed Mar 30 2022

ALC007-125-310325-
/O.CAN.KBMX.TO.W.0035.000000T0000Z-220331T0330Z/
Tuscaloosa AL-Bibb AL-
1016 PM CDT Wed Mar 30 2022

...THE TORNADO WARNING FOR SOUTHEASTERN TUSCALOOSA AND NORTH CENTRAL
BIBB COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for central and
west central Alabama.

LAT...LON 3304 8714 3308 8726 3333 8720 3333 8718
      3332 8718 3332 8716 3331 8716 3331 8713
      3329 8712 3329 8709 3328 8709 3328 8707
      3325 8706 3325 8703 3317 8703 3317 8702
TIME...MOT...LOC 0315Z 214DEG 44KT 3328 8703 

$$

40/Sizemore

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 30, 7:21 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Mar 30, 7:21 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
721 PM CDT Wed Mar 30 2022

.UPDATE...
Mesoscale Update and 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0700 PM CDT Wed Mar 30 2022/

The low level jet in excess of 50kts has spread over a large part
of Central Alabama. These winds have mixed to the surface to near
50 mph. Several reports have been received of trees and power
lines down, some structure damage, and power outages. These winds
will continue until the semi-discrete line moves through. Please
exercise extra caution with these high winds around.

The convective line west of the area has become more semi-discrete
over the past few hours. This may enhance the chances of severe
wind gusts on top of the strong gradient winds as the line passes.
Some activity has developed ahead of the main area of convection
but has had a hard time sustaining a strong updraft. Expect this
trend to continue. A narrow axis of moisture and instability was
present ahead of the line but was pinched off somewhat. With all
this said, there certainly remains a good chance of severe storms
overnight with some weakening as the activity moves eastward. the
tornado threat also exists due to hodograph curvature and the
wind strength. A watch will remain in place through 1 am for much
of the western two thirds of the area.

75

Previous short-term discussion:
/Updated at 0153 PM CDT Wed Mar 30 2022/

Today through Tonight.

A progressive line of thunderstorms has begun to take shape gaining
intensity over Louisiana and quickly moving east at 45 to 50 mph.
There will be several more hours before these storms begin to
threaten our western counties, but non-thunderstorm gradient winds
have already been increasing throughout the morning with gusts of 40-
45 mph measured at observation sites across Central Mississippi. A
low-level jet of 50 kts was measured on the 12Z BMX RAOB this
morning. Although slightly lower 850mb winds were measured on the
18Z BMX RAOB, we will see these low-level winds begin increasing
again as the shortwave moves east. It still appears that boundary
layer mixing may bring some of these higher winds to the surface
as we continue through the afternoon with gusts of 40 to 50 mph
possible. The Wind Advisory will remain in effect for the entire
area through tonight. Stronger portions of the low-level jet will
pass across our northwest counties where some locally higher
gusts above 50 mph may occur. The High Wind Warning will continue
for those areas through the evening. These windy conditions will
be capable of causing sporadic tree fall and power outages across
any portions of the area, but increasingly probable in higher
elevation areas as well as areas within the High Wind Warning.

The warm sector is slowly establishing, but our dewpoints still have
some work to do. Low 60s are present across southwest Central AL
with a gradient to upper 40s in the northeast while dewpoints have
risen into the mid 60s in western Mississippi ahead of the line.
Dewpoints should continue to slowly rise as strong, moist southerly
flow provides a narrow corridor of 500-1000 J/kg MLCAPE ahead of the
line. Although instability is expected to remain marginal, when
combined with abundant wind energy characterized by a ~70kt LLJ and
60-70kts of progged eff. shear, it still appears likely that a
significant primary threat of strong and damaging straight line
winds will accompany the QLCS as it enters west Alabama late this
afternoon/early evening. Winds will be especially maximized near
line-embedded bowing segments where convective gusts up to 80 mph
may occur. Additionally, large curved hodographs reflect eff. SRH of
400-450 m2/s2 which will surely lead to areas of rotation within
the line. Given the limited range of instability, the ability for
an updraft to sustain itself amongst such overpowering wind shear
is still in question, but certainly appears that enough support
will be in place for a risk of line embedded tornadoes. Storms
will reach the MS/AL stateline as early as 5-6 PM then continue to
quickly move east thereafter. The quick storm motions will limit
the flood threat, and latest QPF has trended downwards.
Nonetheless, accumulations of 1.5 to 2 inches will support an
isolated flooding threat given the high water table caused by
recent heavier rain events. As the line moves east this evening,
instability will wane which should help to temper the intensity of
storms, but some risk of damaging winds will continue for the
eastern portions of Central AL until the line exits the area
around 6-7 AM tomorrow morning.

Thursday.

Following the frontal passage, PoPs drop sharply as CAA takes hold
and higher winds will subside. Expect temperatures to range from the
mid 60s northwest to upper 70s southeast with cloud cover decreasing
throughout the day. High pressure will begin building into the
ArkLaTex and this will set up another period of generally calm
conditions heading into the end of the week.

86

.LONG TERM...
/Updated at 0331 PM CDT Wed Mar 30 2022/

For the extended forecast, models have trended drier over the
weekend and removed rain chances for most of the area. Next chance
of thunderstorms arrives in the Monday-Tuesday time frame.
Adjusted rain chances based on timing in recent model solutions,
but too early for details on severe potential.

14

Previous long-term discussion:
/Updated at 0349 AM CDT Wed Mar 30 2022/

Friday through Tuesday

Look for zonal flow to return on Friday on the backside of the
stalled front to our south. A shortwave will slide north of the
area by Saturday morning. Models are a little more in agreement
that there will be enough moisture for a least a few showers
areawide through Saturday morning, then clearing to the east. The
one difference from yesterday is the models are also focusing on
the southern edge, where moisture may rise from along the frontal
zone. Either way the bulk of the rain will stay south. A return to
dry air again on Sunday with the next system working late Monday
and through Tuesday. Will need to keep an eye on this system as we
draw closer and showers and storms will be likely and rainfall
totals could be quite high.

&&

.AVIATION...
00Z TAF Discussion.

The forecast trend remain good. Windy conditions will exist
through at least 06z north and 09z south. Some of the gusts may
reach 50kts out of the south. These winds will be ahead of any
convection. The convective line then moves in with a 2-3 hour
window of possible severe thunderstorms. Have this activity moving
into TCL around 02-03z, and progressing eastward to the remaining
terminals through 08-09z. Winds may increase with the line,
visibility and ceilings may also be impacted in the heaviest
activity. Behind the line, showers last a few more hours with
ceilings dropping to MVFR. Will monitor for possible inclusion of
brief IFR. Winds also decrease behind the line and shift to the
west. By 16-18z, ceilings should become VFR with winds out of the
west around 10kts.

75

&&

.FIRE WEATHER...

A line of strong to severe storms moves across Central Alabama
tonight, bringing widespread rainfall and strong winds to the
area. Rain will be exiting the area tomorrow morning. Ceilings
below 2kft will be possible across portions of the area Thursday
morning. 20ft winds will become westerly Thursday, at 8-12 mph
through the day. 20ft winds become northwesterly by Friday, with
speeds decreasing to 5-8mph. Minimum RH values will be in the
38-45 percent range Thursday, and 28-38 percent range on Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     55  70  40  66  38 / 100  10   0   0   0
Anniston    58  72  43  67  41 / 100  10   0   0   0
Birmingham  57  69  43  67  44 / 100  10   0   0   0
Tuscaloosa  55  69  43  69  44 / 100   0   0   0   0
Calera      59  71  45  69  45 / 100  10   0   0   0
Auburn      62  75  48  70  46 /  90  40   0   0   0
Montgomery  62  75  47  73  45 / 100  10   0   0   0
Troy        63  78  49  73  47 / 100  30   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 1 AM CDT Thursday for the following
counties: Autauga...Bibb...Blount...Chilton...Dallas...Hale...
Jefferson...Lowndes...Marengo...Perry...Shelby...St. Clair...
Tuscaloosa...Walker.

Wind Advisory until 4 AM CDT Thursday for the following
counties: Barbour...Bullock...Calhoun...Chambers...Cherokee...
Clay...Cleburne...Coosa...Elmore...Etowah...Lee...Macon...
Montgomery...Pike...Randolph...Russell...Talladega...Tallapoosa.

High Wind Warning until 10 PM CDT this evening for the following
counties: Fayette...Greene...Lamar...Marion...Pickens...Sumter...
Winston.

&&
Hazardous weather outlook, Mar 30, 4:11 AM CDT, 17 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
411 AM CDT Wed Mar 30 2022

ALZ011>015-017>050-311215-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
411 AM CDT Wed Mar 30 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are likely late this afternoon and
overnight across all of Central Alabama. Primary threats include
damaging wind gusts of 60 to 80 mph, tornadoes, and hail up to
quarter size.

Non thunderstorm wind gusts of 40 to 50 mph are possible through
tonight across all of Central Alabama. Locally higher gusts are also
possible. Wind gusts could lead to fallen trees or tree limbs
resulting in property damage or power outages.

Locally heavy rainfall will also be possible this evening and
overnight which could lead to flash flooding in low lying or poor
drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
this afternoon through tonight.

In the hours before

Local storm report, Mar 30, 9:22 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
922 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TORNADO          3 ENE ECHOLA            33.36N 87.75W
03/30/2022                   TUSCALOOSA         AL   OFFICIAL NWS OBS

            TDS NOTED ON RADAR.

&&

GMS
Local storm report, Mar 30, 9:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     NON-TSTM WND DMG 1 WNW UNIONTOWN         32.45N 87.52W
03/30/2022                   PERRY              AL   EMERGENCY MNGR

            A FEW TREES DOWN IN THE UNIONTOWN AREA DUE
            TO GRADIENT WINDS.

&&

GMS
Local storm report, Mar 30, 9:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
936 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND DMG     2 SSW KIRK              33.22N 87.90W
03/30/2022                   PICKENS            AL   EMERGENCY MNGR

            DAMAGE TO A MOBILE/MANUFACTURED HOME.
            POSSIBLE EXTENSION OF THE TDS TRACK NOTED TO
            THE NORTHEAST.

&&

GMS
Local storm report, Mar 30, 9:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TORNADO          2 NNW HAMBURG           32.56N 87.30W
03/30/2022                   PERRY              AL   OFFICIAL NWS OBS

            TDS NOTED ON RADAR.

&&

GMS
Local storm report, Mar 30, 9:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
945 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     NON-TSTM WND GST 5 NNE BLOUNTSVILLE      34.14N 86.55W
03/30/2022  M48 MPH          BLOUNT             AL   PUBLIC

            WIND GUST TO 48 MPH ON PERSONAL WEATHER
            STATION.

&&

GMS
Local storm report, Mar 30, 9:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
948 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     NON-TSTM WND DMG 1 ENE OXFORD            33.62N 85.83W
03/30/2022                   CALHOUN            AL   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES AND POWERLINES DOWN
            ACROSS THE COUNTY FROM GRADIENT WINDS.

&&

GMS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:18 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion72 min
Mar 30, 8:00 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter75 min
Mar 30, 8:13 PM CDTTornado WarningBMXPickens47 min
Mar 30, 8:17 PM CDTTornado WarningBMXGreene, Pickens, Sumter43 min
Mar 30, 8:27 PM CDTTornado WarningBMXSumter48 min
Mar 30, 9:01 PM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa59 min
Mar 30, 9:03 PM CDTTornado WarningBMXPickens, Tuscaloosa42 min
Mar 30, 9:09 PM CDTTornado WarningBMXGreene36 min
Mar 30, 9:32 PM CDTTornado WarningBMXPerry32 min
Mar 30, 9:34 PM CDTTornado WarningBMXMarengo56 min
Mar 30, 9:38 PM CDTTornado WarningBMXFayette, Walker11 min
Mar 30, 9:46 PM CDTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Tuscaloosa59 min
Mar 30, 9:53 PM CDTTornado Warning Tornado observedBMXBibb, Chilton34 min
Mar 30, 10:01 PM CDTTornado WarningBMXTuscaloosa23 min
Mar 30, 10:15 PM CDTTornado WarningBMXPerry45 min
Mar 30, 10:22 PM CDTTornado Warning Tornado observedBMXShelby23 min
Mar 30, 10:40 PM CDTTornado WarningBMXDallas21 min
Mar 30, 11:16 PM CDTTornado WarningBMXDallas, Lowndes59 min
Mar 30, 11:39 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby48 min
Mar 30, 11:42 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Mar 31, 12:01 AM CDTTornado WarningBMXShelby29 min
Mar 31, 12:16 AM CDTTornado WarningBMXAutauga, Elmore, Lowndes, Montgomery44 min
Mar 31, 12:23 AM CDTAreal Flood AdvisoryBMXShelby3 hr
Mar 31, 12:25 AM CDTAreal Flood AdvisoryBMXBlount, Etowah, Jefferson, St. Clair3 hr
Mar 31, 12:34 AM CDTSevere Thunderstorm WarningBMXSt. Clair26 min
Mar 31, 12:53 AM CDTSpecial Weather StatementBMXEtowah37 min
Mar 31, 2:22 AM CDTSpecial Weather StatementBMXCleburne23 min
Mar 31, 3:07 AM CDTSpecial Weather StatementBMXLee38 min

Nearby

Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.